EconPapers    
Economics at your fingertips  
 

A nonparametric test for diagnosis of the proportionality assumption

Jong-Hoo Choi () and Hyo-Il Park ()

Statistical Papers, 2007, vol. 48, issue 3, 467-477

Keywords: Censored data; Cumulative hazard function; Initial effect model; Proportionality; Survival function; Two-sample problem (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-006-0348-1 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:48:y:2007:i:3:p:467-477

Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362

DOI: 10.1007/s00362-006-0348-1

Access Statistics for this article

Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller

More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stpapr:v:48:y:2007:i:3:p:467-477